# SDR 95UAL747004

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4719U
- Make and model: Boeing 747122
- Aircraft serial: 19880
- Engine: Pwa JT9D7A
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5 L-EMERGENCY EXIT LIGHT REMAINS ON AT ALL TIMES.  REPLACED BATTERY PACK.
